A 23-year-old Man With Acute Lung Injury After Using a Tetrahydrocannabinol-containing Vaping Device

A Case Report

Anthony Lucero; Niklas Eriksson; Carli Nichta; Kimberly Sokol

Disclosures

J Med Case Reports. 2021;15(70) 

In This Article

Patient Information

A 23-year-old Caucasian man with a past history of THC vaping and benzodiazepine and methamphetamine abuse presented to the emergency department of our institution with a complaint of "feeling malnourished" over the past 5 days, along with associated fevers, cough, and vomiting. Upon initial presentation, the patient was responding very poorly to questioning and holding his head in his hands due to discomfort. He admitted to using "vape pens" to smoke marijuana daily for "years," with his last use being the day prior to presentation. Information about where he obtained his THC vaping product was not elicited. The patient also admitted to abusing methamphetamine and alprazolam and to drinking alcohol occasionally, but he denied smoking cigarettes. He did not take any prescribed medications.

Comments

3090D553-9492-4563-8681-AD288FA52ACE

processing....